# SDR FDEA201502220576

- Difficulty date: February 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 221 hours, 12,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842220200
- Condition: Worn
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAMES 60 - 61, Y1456 SEAT TRACK WORN.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16 FIGURE 201.  THIS REPAIR IS CATEGORY A.  AND LOADING SYS TEST OK.  MAJOR REPAIR IAW GMM 6-2-100.
